# SDR GTIA020273

- Difficulty date: March 30, 2002
- Submitted: May 1, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 2587400436
- Part serial: 0681132
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLT 616 - ACY - AUTO PILOT PITCH CONTROL PORPOISES DURING CLIMB AND DESCENTS AND WILL NOT HOLD ALTITUDE ALL OTHER FUNCTIONS OK FLT 616.  REMOVED AND REPLACED AIR DATA COMPUTER PERFORMED PITOT STATIC LEAK CHECK.  GROUND CHECK OK AT THIS TIME.  (M)
